# SDR 07FDEA01153

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1183 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT S-25R AND TENSION TIE AT 1183 STA EXFOLIATED.  REMOVED STR AND TENSION TIE, FABED NEW PARTS IAW SRM 53-10-3, FIG 1, DETAIL 2.  INSTALLED TENSION TIE AND STRINGER REPAIR PARTS IAW SRM 53-30-2,AND 53-10-3.
